# SDR UPS01836745

- Difficulty date: August 14, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 79,076 hours, 25,242 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT HORIZ STAB LE INBD END AT FUSELAGE CRACKED. REMOVED STIFFENER, TRACK & TRACK BEARING & SHIMS IAW DC8 51. FABBED & INSTALLED NEW STIFFENER P/N 5654501 IAW DC8 SRM 51-1-20D. REINSTALLED TRACK SHIMS AND NEW TRACK BEARING IAW DC8 SRM 51-3-0.
